| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Joint Dislocation (2374)
| Date of Event |
06/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 115310, comp rvrs shldr glnsp std 36mm, lot # j7323450 catalog #: 118000-00, 25mm versa-dial taper adaptor, lot # unknown catalog #: 010000589, comp rvrs 25mm bsplt ha+adptr, lot # 742370.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient had initial surgery approximately 2 years ago.Subsequently, the patient experienced pain and range of motion issues after pulling a canoe out of the water, which caused dislocation.The patient was revised approximately 3 weeks ago.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.The patient pulling on the canoe is noted to be a contributing factor, however, without further information it cannot be confirmed as the cause.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.